Über eine Modifikation der Riemannschen Geometrie.

Gerhard Lyra

Mathematische Zeitschrift (1951)

  • Volume: 54, page 52-64
  • ISSN: 0025-5874; 1432-1823

How to cite


Lyra, Gerhard. "Über eine Modifikation der Riemannschen Geometrie.." Mathematische Zeitschrift 54 (1951): 52-64. <http://eudml.org/doc/169209>.

author = {Lyra, Gerhard},
journal = {Mathematische Zeitschrift},
keywords = {Riemannian manifolds},
pages = {52-64},
title = {Über eine Modifikation der Riemannschen Geometrie.},
url = {http://eudml.org/doc/169209},
volume = {54},
year = {1951},

AU - Lyra, Gerhard
TI - Über eine Modifikation der Riemannschen Geometrie.
JO - Mathematische Zeitschrift
PY - 1951
VL - 54
SP - 52
EP - 64
KW - Riemannian manifolds
UR - http://eudml.org/doc/169209
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.